Have Parkinson’s signs and consider lithium carbonate. These signs commenced about 3 months ago and I have been taking lithium for several years. Just have an concept this is the lead to.
Solution by Mags
It is not surprising that the lithium carbonate (Eskalith – Carbolith, in Canada) is creating parkinsonian signs and symptoms. In order to counteract the manic stages, this medication usually leads to opposite reactions.
Some of the PD-like signs consist of muscle weakness, drowsiness, lack of coordination, tremor twitching, urinary frequency, dystonia, blurred vision, nystagmus, slowed cognitive function, cogwheel rigidity, sexual dysfunction among other people.
Because you have been taking lithium carbonate for a number of years, you must examine this with your physician. You can request that your serum lithium concentration ranges be checked, The signs normally occur at the increased concentrations despite the fact that tremor has been recognized to arise at reduced levels.
I just identified this abstract (hope the hyperlink functions) which you ought to possibly read – it isn’t complete but it does assistance finding examined.
It could be that you will require to reduce your dosage though in some cases stopping the medication (for a even though at least) is recommended.
As a matter of simple fact, if the lithium carbonate is not causing the signs, it will be considerably simpler for a neurologist to start diagnosing the issue. You may want to preserve a journal of the exact symptoms, when they happen for discussion with your medical professional.
Very best wishes